# SDR ASAA2014092909257

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,811 hours, 7,731 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9238M66P11
- Part serial: UNNEK993
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,100 hours, 24,463 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO LIGHT OFF ON NR 2 ENGINE DURING START PROCEDURE.  ENGINE MOTORED FOR ONE MINUTE AFTER START LEVER MOVED TO CUTOFF.  ACFT GROUNDED.  REPLACED RT EXCITER IAW MM 74-11-01.  OPS CHECKED GOOD FOR BOTH LT & RT IGNITORS.
